Diphenhydramine syrup 12.5mg/mL- 60mL

Diphenhydramine syrup 12.5mg/mL- 60mL

Regular price
₱35.00
Sale price
₱35.00
Regular price
Sold out
Unit price
per 
Shipping calculated at checkout.

  • Contains 12.5 mg of Diphenhydramine Hydrochloride.
  • For the relief of symptoms associated with seasonal; perennial; vasomotor rhinitis; allergic conjunctivitis due to foods; parkinsonism (including drug-induced); short-term management of insomnia.
  • Adults and Children 12 years and older: 10 to 20 mL (2 to 4 teaspoonsful)
    Maximum Dose: 300 mg per day
    Children 6 to 11 years: 5 to 10 mL (1 to 2 teaspoonsful)
    Maximum Dose: 150 mg per day
    2 to 5 years: 2.5 mL (1/2 teaspoonful)
    Maximum Dose: 37.5 mg per day

    For Antiparkinsonism
    Orally; every 8 hours
    Adults: 10 mL (2 teaspoonsful)

    As Nighttime Sleep-Aid
    Orally; 20 minutes before going to bed or after retiring when sleep is not readily achieved.
    Adults and Children 16 years and older: 20 mL (4 teaspoonsful)
    Do not take a second dose in the same night.

    May cause drowsiness; patients should observe caution while driving or performing other tasks requiring alertness.